# SDR K11A2020010303

- Difficulty date: November 22, 2018
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,325 hours, 44,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FRAME @ STA 500B HAS A CRACK IN THE INBD SIDE OF POWER CABLE HOLE BETWEEN S-20 & S-21
